... of itching and than it took like ten min to cool a little but it's that okay? But it's still itching.
Hello yes itching is normal but contact your dr because he can prescribe something by mouth since you are having the more serious burning. Burning to some degree could be dangerous and actually burn your delicate internal tissue. If you can try to take warm water and get it out then call the dr tell him of your situation and see if the pill is better. Nonetheless, the burning is not acceptable please look into this further
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2014 • 2 answers
Posted 10 Feb 2016 • 0 answers
Monistat - It's my third night of monsistat 3 and it's itching like crazy... nothing like the first?
Posted 13 Feb 2016 • 1 answer
I have been using monistat 3 ovule insert as directed and I'm still experiecing some symptoms still?
Posted 29 May 2016 • 0 answers
Posted 11 Jun 2016 • 0 answers